MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH MAX,36X80X10

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH MAX,36X80X10
Catalog Number MDT24MEDAIRMX
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mattress has a bubble in the middle/off to the side.
 
Additional Manufacturer Narrative
The customer reported a bubble in the mattress surface and provided photographic evidence depicting the alleged condition.The complaint file, customer-provided photograph, and vendor correspondence were reviewed as part of the investigation, and the photographs were forwarded to moxi holding group llc for evaluation.Although the reported condition appears consistent with the customer description, a serial number was not available and the product was not returned for evaluation; therefore, a production record review and sample analysis could not be performed.No root cause was identified, and moxi holding group llc determined that replacement of the mattress was appropriate; a replacement mattress was subsequently provided to the customer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,MEDTECH MAX,36X80X10
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50947926
Report Number1417592-2026-54520
Device Sequence Number10446681
Product Code FNM
UDI-Device Identifier10080196372058
UDI-Public10080196372058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24MEDAIRMX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown